# SDR HNAA2023013000039

- Difficulty date: January 15, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 40,974 hours, 37,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Frm 18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E954281 - GALLEY AREA CROSS MEMBER AT FRAME 18 HAS CORROSION .... REMOVED AND REPLACED GALLEY AREA CROSSBEAM AT FR 18 IAW EMB 145 SRM 51-40-02 AND PIEDMONT BULLETIN 53-3 R1
